MAUDE Adverse Event Report: BECTON DICKINSON AND CO. PEN NDL 32G 4MM HP 100 BOX FR; PEN NEEDLE

BECTON DICKINSON AND CO. PEN NDL 32G 4MM HP 100 BOX FR; PEN NEEDLE
Catalog Number 320562
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the pen ndl 32g 4mm hp 100 box fr a large quantity of the needles were defective "clogged".Foreign complaint the following information was provided by the initial reporter, translated from (b)(6) to english: complaint about a box of 100 bd needles 4mm (3401321104311) ref: 320562, lot: 8186912, exp: 31/07/2023.A patient made us a report by bringing back the empty box, stating that a large quantity of needles were defective.Update due to mail received on may 14: needle clog.
 
Event or Problem Description
It was reported that during use of the pen ndl 32g 4mm hp 100 box fr a large quantity of the needles were defective "clogged." foreign complaint the following information was provided by the initial reporter, translated from french to english: complaint about a box of 100 bd needles 4mm ((b)(4).) ref: 320562 lot: 8186912 exp: 31 07 2023.A patient made us a report by bringing back the empty box, stating that a large quantity of needles were defective.Update due to mail received on may 14: needle clog.
 
Additional Manufacturer Narrative
Investigation summary: no samples or photos were returned for analysis.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.Based on an evaluation of severity and occurrence it was determined that no corrective action is required at this time.

Brand Name
PEN NDL 32G 4MM HP 100 BOX FR
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key8662826
Report Number9616656-2019-00499
Device Sequence Number11335953
Product Code FMF
UDI-Device Identifier00382904736989
UDI-Public00382904736989
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Catalogue Number320562
Device Lot Number8186912
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;